I took Levaquin last November, 1999 and had an adverse reaction (within 3-4 days) affecting the nerves and tendons in both my legs and right arm. I called the manufacturer and they really could have cared less. I notified my doctor and got the same reaction.
I eventually ended up with a rheumatologist who gave me shots of cortisone, and sugar/water shots which seems to have elevated it; but now am suffering with fluid build up in both legs. My rheumatologist told me that the patient information sheet on this drug indicates "joint pain", but it really affects the nerves and tendons - not the joint (a bit of misrepresentation I would think).
I was in tremendous pain and could barely walk. I had trouble getting out of my car, climbing up onto a curb - stairs were out completely (I had to crawl up stairs and do one step at a time, holding on to the rail to get down stairs).
Anyway, I checked with an attorney and he suggested I find out if anyone has filed legal action against the drug manufacturer. Please let me know if anyone on this forum has, when, and under what conditions.
I have spoken to three other people, just in my area, that have had similar reactions. What can we as a group do about this drug?
Last Updated 7/27/04